Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Nuova dimostrazione del teorema di De Franchis sui piani doppi irregolari

  • 20 Accesses

This is a preview of subscription content, log in to check access.

Author information

Correspondence to Maria Ales.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ales, M. Nuova dimostrazione del teorema di De Franchis sui piani doppi irregolari. Rend. Circ. Matem. Palermo 61, 369–371 (1937). https://doi.org/10.1007/BF03014122

Download citation